# SDR UALA2013012900531

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 88,343 hours, 9,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS 15AB AND 16AB WILL NOT TURN OFF, WHEN SWITCH IN FLIGHT DECK IS IN THE OFF POSITION, WILL TURN OFF WITH SWITCH IN ARMED POSITION.  REPLACED POWER SUPPLY UNIT.  SYSTEM CHECKS NORMAL.
